# SDR UALA2012040202058

- Difficulty date: April 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,450 hours, 20,764 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: 25291
- Condition: Faulty
- Location: Windshiled Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD WIPER WILL NOT TURNOFF.  REPLACED CAPT WINDSHIELD WIPER MOTOR CONVERTER.  MOTOR NOW SHUTS OFF AND PARKS WILL ONLY RUN IN HIGH, GOES TO PARK WHEN IN LOW.
